# SDR T17A202006297023

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N453TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK581
- Aircraft time: 7,058 hours, 5,321 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 45A30313008
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,058 hours, 5,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR CRACKED AT THE FORWARD BEAM. MAINTENANCE REMOVED AND REPLACED THE FORWARD BEAM WITH A NEW PART IAW BEECHCRAFT 400A SRM 51-41-00 AND 51-43-00
